中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Integrability of the Gross-Pitaevskii equation with Feshbach resonance management
作者: Zhao, Dun ;  Luo, Hong-Gang ;  Chai, Hua-Yue
刊名: PHYSICS LETTERS A
出版日期: 2008
卷号: 372, 期号:35, 页码:5644-5650
关键词: NONLINEAR SCHRODINGER-EQUATION ;  BOSE-EINSTEIN CONDENSATION ;  SOLITON PROPAGATION ;  DARK SOLITONS ;  LATTICE ;  MEDIA ;  DYNAMICS ;  VORTEX ;  WAVES ;  MODEL
学科分类: Physics
通讯作者: Zhao, D , Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China
部门归属: [Zhao, D; Chai, HY] Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China; [Zhao, D; Luo, HG] Lanzhou Univ, Ctr Interdisciplinary Studies, Lanzhou 730000, Peoples R China; [Luo, HG] Lanzhou Univ, Minist ofEducat, Key Lab Magnetism & Magnet Mat, Lanzhou 730000, Peoples R China; [Luo, HG] Acad Sinica, Inst Theoret Phys, Beijing 100080, Peoples R China
英文摘要: In this Letter we study the integrability of a class of Gross-Pitaevskii equations managed by Feshbach resonance in an expulsive parabolic external potential. By using WTC test, we find a condition under which the Gross-Pitaevskii equation is completely integrable. Under the present model, this integrability condition is completely consistent with that proposed by Serkin, Hasegawa, and Belyaeva [V.N. Serkin, A. Hasegawa, T.L Belyaeva, Phys. Rev. Lett. 98 (2007) 074102]. Furthermore, this integrability can also be explicitly shown by a transformation, which can convert the Gross-Pitaevskii equation into the well-known standard nonlinear Schrodinger equation. By this transformation, each exact solution of the standard nonlinear Schrodinger equation can be converted into that of the Gross-Pitaevskii equation, which builds a systematical connection between the canonical solitons and the so-called nonautonomous ones. The finding of this transformation has a significant contribution to understanding the essential properties of the nonautonomous solitons and the dynamics of the Bose-Einstein condensates by using the Feshbach resonance technique. (C) 2008 Elsevier B.V. All rights reserved.
资助者: National Natural Science Foundation[10205007]
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000259311600004
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/5478
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Integrability of the Gross–Pitaevskii equation with Feshbach resonance management.pdf(145KB)----开放获取View Download

Recommended Citation:
Zhao, Dun,Luo, Hong-Gang,Chai, Hua-Yue. Integrability of the Gross-Pitaevskii equation with Feshbach resonance management[J]. PHYSICS LETTERS A,2008,372(35):5644-5650.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Zhao, Dun]'s Articles
 [Luo, Hong-Gang]'s Articles
 [Chai, Hua-Yue]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Zhao, Dun]‘s Articles
 [Luo, Hong-Gang]‘s Articles
 [Chai, Hua-Yue]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Integrability of the Gross–Pitaevskii equation with Feshbach resonance management.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace